Treating your worst problems with schizophrenia

I have a problem every time my medicine stops working. i become racist. self realization is important to recovery. what is real and what is not is important. myself i have never been racist in my entire life up till now. remembering back when i was not this way is important. when on the right medicine im not racist at all. which is the real me? People change its true due to life happenings but why would i chose to be racist? now i have a lot of points to give of why i feel this way. i am not the only one who feels like this. there actally normal people out there that are racist and do not have schizophrenia.

So why is it bad that i am racist sometimes? i do not harm others in actions i do not harm myself with any objects or force. i think why i am racist at times is because i want to excersize my freedom of speech. the reason why i do not like to talk about it is because it pisses a lot of people off. so in retrospect i am harming myself just being racist because the state of current society fully states that being racist is not acceptable. I can use my freedom of speech on different topics that do not pertain to hatred

so remember everyone has a problem here but its the way we self relize that its not the right way to do things that defines us as people. actions will always speak louder than words but once you say something the damage is done.

2 Likes

Hi matey how old are u …and where r u from…??? I am from nepal take care…

1 Like

im 30. i am from the usa.

2 Likes

Are u on abilify …i am in seroquel and rispridal…??? Which med are u on buddy…are u stable on med… i am soso…!!!

tbh im stable. I take abilify maintena 400mg a shot. but at the end of the month i become a different person.

1 Like

Maybe you should talk to your doctor about that, you might need your meds adjusted.

Hi cero do u work in a job …!!! I am just jobless…do u wish to work…???

who me? nah i dont need them adjusted.

not sure if i want to work right now. i do not work right now but i want to have nice things like a house and a family.

1 Like

If you get a shot at the start of the month and you turn into a completely different person towards the end, you might need to have a slight adjustment to your dosage.

you need to mind your own business about my medicine.

1 Like

Whoah, no reason to get defensive. You made a post about how you change when your medicine stops working, so I was assuming that you wanted advice about that.

4 Likes

in no way is this post about medicine its about topics that happen when your medicine doesnt work. the only reason why i am like this is because i missed my appt with my doctor to get my shot in a timely manner. the medicine always works fine tyvm.

1 Like

You could have just said that, you know.

But anyways, to add to the discussion, when my medicines stop working, I get even more secluded that usual, and I start hearing/feeling voices telling me to do harmful things.
Resisting the voices gives me a headache, but the only way to fight them is by listening to loud music, so I get grumpy and tired and I space out a lot.
If I ignore it for long enough without it going away, I start to dissociate and get really resless.

I do have some seroquel I take take when it happens, but it feels like a temporary solution to a permanent problem.

1 Like

i space out a lot too. sometimes i fall asleep sitting up out of no where. only when i am at my computer though.

Farcry you are very smart, you could be a great computer programmer, as many Indians are, right :slight_smile:

2 Likes

Hi frings i cant study any furthur due to cognitive impairment…so frings i dont hope big…but i want to be a programmer in the future…btw i am from Nepal…where r u from…??? My lovely bro @frings

1 Like

I know you’re from Nepal, I thought you would be expert programmers like Indians as your neigfhbours.

2 Likes

Bro you can spend your next 99 years visiting this fourm, noone will stop you

But, you could do some coding, you don’t need a degree

Yes frings they are super talented…u touched my hearts…i aim to be a programmer…if medicine for cognitive impairment come sooner i will study one more time…